# SDR GTIA2017041601877

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 19,819 hours, 9,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE LAST QUARTER OF AIRCRAFT CABIN HAD A DIRTY SOCK ODOR ON LANDING.  .ACCOMPLISHED TSM 05-50-00-810-831-A, CHECKED FOR LEAKS ON THE APU IAW AMM 49-11-11.  NO LEAKS FOUND, NO CONTAMINATION FOUND IAW TSM 21-00-00-810-801-A. NO ODOR PRESENT.
